# SDR REXA2014121901197

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,451 hours, 19,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT INOPERATIVE.  R & R THE FIRST OFFICER`S EMER FLASHLIGHT BATTERY IAW AMM 25-61-02.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
